On the Poincaré series associated to the p-adic points on a curve
Acta Arithmetica, Tome 51 (1988) no. 1, pp. 9-30
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_1_9_30,
author = {Dirk Bollaerts},
title = {On the {Poincar\'e} series associated to the p-adic points on a curve},
journal = {Acta Arithmetica},
pages = {9--30},
year = {1988},
volume = {51},
number = {1},
doi = {10.4064/aa-51-1-9-30},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-1-9-30/}
}
Dirk Bollaerts. On the Poincaré series associated to the p-adic points on a curve. Acta Arithmetica, Tome 51 (1988) no. 1, pp. 9-30. doi: 10.4064/aa-51-1-9-30
Cité par Sources :